# SDR CA150904001

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,992 hours, 57,994 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 85230421
- Condition: Cracked
- Location: Cargo Door
- Part time: 55,992 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE INTERNAL INSPECTION OF THE CARGO DOOR TASK 826-DH1 A CRACK 1.45" IN LENGTH WAS OBSERVED IN THE DOOR MID BEAM.  THE CRACK IS LOCATED NEAR THE AFT EDGE OF THE DOOR AT MID HEIGHT, INTERNAL. THE DOOR WILL BE REPAIRED IAW APPROVED REF OBTAINED FROM THE ACFT MFG.
